# SDR ASAA2021082535796

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 50,528 hours, 15,001 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB0278811
- Condition: Failed
- Location: Nr 1 Eng Fuel
- Part time: 50,013 hours, 15,788 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OIL/ FUEL HEAT EXCHANGER RUN ON TORQUE FAILED ON #1 ENGINE. GROUNDED - YES. REMOVED AND REPLACED MAIN OIL/ FUEL HEAT EXCHANGER REF AMM 79-21-02-400-801-FOO.
